View : 107 Download: 0

Fulminant hepatitis linked to dapsone hypersensitivity syndrome requiring urgent living donor liver transplantation: A case report

Title
Fulminant hepatitis linked to dapsone hypersensitivity syndrome requiring urgent living donor liver transplantation: A case report
Authors
Garcia, AngelicaYi, Nam-JoonLee, Kyoung BunLee, Jeong-MooChoi, Young RokSuh, Suk-WonYou, TaeLee, Kwang-WoongPark, June DongKang, Hyoung JinKim, Joon GonKang, Eun KyeongHong, GeunSuh, Kyung-Suk
Ewha Authors
홍근
SCOPUS Author ID
홍근scopus
Issue Date
2014
Journal Title
PEDIATRIC TRANSPLANTATION
ISSN
1397-3142JCR Link

1399-3046JCR Link
Citation
PEDIATRIC TRANSPLANTATION vol. 18, no. 7, pp. E240 - E245
Keywords
fulminant hepatitisdapsone hypersensitivity syndromeliver transplantpigmented purpuric dermatosis
Publisher
WILEY-BLACKWELL
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
Dapsone is a sulfone-type drug used widely for different infectious, immune, and hypersensitivity disorders as an antibacterial treatment alone or in combination for leprosy and sometimes for infected skin lesions. DHS is a severe idiosyncratic adverse reaction with multi-organ involvement. However, acute necrotic hepatitis requiring an emergent LT is rare. Herein, we report a case of 12-yr-old girl who suffered from fulminant hepatitis and multi-organ failure due to DHS for PPD. She was saved by emergent LDLT. A high index of suspicion and rapid diagnosis are necessary not to miss this potentially lethal but rare disease.
DOI
10.1111/petr.12343
Appears in Collections:
의과대학 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE